Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child having severe wheezing. Taking augmentation syrup, muculite, printon cs, azithral and wysrone. Having loose motions. Worried?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
My son has severe wheezing for past two days. Doc has prescribed augumentation syrup, muculite, printon cs, azithral, (all 5ml) , wysrone XXXXXXX (3/4th of 5mg).all this apart from asthalin nebulizer. His wheezing has improved, but he has loose motiin from morning. I am worried as to what I have to do
Posted Tue, 10 Sep 2013 in Asthma and Allergy
Answered by Dr. Puneet Maheshwari 3 hours later
Hi, thanks for the query.

Well, the prescribed medicines are the best combination for this condition. The loose stools are due to syrup augmentin which is an antibiotic preparation. it has amoxicillin as one of its constituent which is responsible for loose motions.

you can now stop this as already there is another antibiotic azithral.

After stoping, just wait for 2 days and the child will improve definitely.

Hope this will help you and I am ready for future follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor